| Catalog Number |
175812 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use the foley catheter inflating port had broken and it got delated, the foley catheter balloon burst during inflation and had self removal, uc snapped.The clinical guidance required ¿ eg patient safety advice.Per follow up information received via rcc on 17mar2026, stated that during use (lot#ngjw3336- event occurred: 05jan2026), (lot#ngjx1067- event occurred: 14jan2026) and (lot#ngjx1067- event occurred: 27jan2026).
Additional Manufacturer Narrative
Initial reporter complete facility name: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.